Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Hair thinning problem, black lines on nails both hands, feet yellow, severe dandruff. What is the solution?

hi i m 31 year old female i have a hair thinning problem . we have move to uk in sep 2011 , i have developed black lines on my nails both hands and feet even the nails feet are yellow . there is alot of ichiting in the middle fingers of my both feet which have the max thick and black line. i have severe dandruff doctor gave me ketacozole 2% shampoo , my hair fall is sometimes alot sometimes very less . after coming to india doctor gave zucon 150 mg my hair hair fall was less but it started sgain when i stoppes i have a stinging sort of itching at the back of my head at one point which keep on shifting .
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to Health care magic forum. Hair thinning and nail irregularity are mainly dependent upon nutrition and fungal infections . It appears that you have both the problems, So consult a physician for diagnosis and treatment.
Dandruff should be completelycured and at the same time there should be correction of metabolism, correcting anaemia, hypoprotenimia, etc.
I advise you to follow some diet recommendations as take more of green leafy vegetables, pulses, sprouts, fruits, juices, egg, meat, and sea foods to provide body with iron, proteins, vitamins, minerals and anti oxidants to nourish hair, nails, body, and general health.
Wishing for a quick and continuous good health, and thanks for calling.
Answered: Thu, 7 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor